Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 30, pp. 67-78 (2014)

Metric properties of convergence in measure with respect to a matrix-valued measure

Lutz Klotz and Dong Wang

Universitat Leipzig

Abstract: See full text of the paper.

Keywords: Convergence in measure, matrix-valued measure, metric space, dense set, shift invariant subspace

Classification (MSC2000): 28A20; 46E30, 46A16, 42A10, 47A15

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2014–2015 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition